# SDR HALA2021112900175

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 35,113 hours, 5,500 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  #1 ENG FUEL DRAINS COLLECTOR TANK LEAKING EXTERNALLY //  REMOVED AND REPLACED #1 ENG DRAIN COLLECTOR TANK PER AMM 71-71- 41-400-803-A. 1754836 LEAK AND OPS CHK PENDING. OPERATED #1 ENG @ IDLE. NO LEAKS NOTED OK FOR SVC.
